# SDR USAA2013041700004

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED LIGHT EMERGENCY OF DOOR FRAME 221SW AND 222SW.  REPLACED LIGHT EMERGENCY OF DOOR FRAME 221SW AND 222SW IAW A321 AMM 33-51-16-400-001-ASTEP 7.(A).6.
